# SDR 2002FA0000763

- Difficulty date: June 15, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transducer
- Part number: P16575GB4A
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE INDICATION WAS 75 PSI WITH THE ENGINE SHUT DOWN AND THE FUEL BOOST PUMP SHUT OFF.  REMOVED TRANSDUCER AND INSTALLED NEW FUEL PRESSURE TRANSDUCER.  GROUND OPERATION OF FUEL SYSTEM CHECKED NORMAL.
